Volume 17, Issue 2 (12-2018)                   JIRSS 2018, 17(2): 141-164 | Back to browse issues page


XML Print


Ankara University, Faculty of Science, Department of Statistics, Ankara, Turkey.
Abstract:   (1233 Views)

In this study‎, ‎a new polynomial rank transmutation is proposed with the help of‎ ‎ the idea of quadratic rank transmutation mapping (QRTM)‎. ‎This polynomial rank‎ ‎ transmutation is allowed to extend the range of the transmutation parameter from‎ ‎  [-1,1] to [-1,k]‎‎. ‎At this point‎, ‎the generated distributions gain more‎ ‎ flexibility than a transmuted distribution constructed by QRTM‎. ‎The distribution family obtained in this transmutation is considered‎

‎ to be an alternative to the distribution families obtained by quadratic rank‎ ‎ transmutation‎. ‎Statistical and reliability properties of this family are‎

‎ examined‎. ‎Considering Weibull distribution as the base distribution‎, ‎the‎ ‎ importance and the flexibility of the proposed families are illustrated by two‎

‎ applications‎. ‎


 

Full-Text [PDF 1012 kb]   (58 Downloads)    
Type of Study: Original Paper | Subject: 60Exx: Distribution theory
Received: 2017/07/21 | Accepted: 2017/12/7 | Published: 2017/12/7